# SDR PNSA2013051804

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 30,478 hours, 33,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANYTIME AIRCRAFT POWER WAS REMOVED, THE EMERGENCY LIGHTING WOULD BE ACTIVATED, REGARDLESS OF EMERGENCY LIGHTS SWITCH POSITION.  A BAD SOLDER CONNECTION WAS FOUND ON THE BACK OF THE FLIGHT ATTENDANT`S ARM/ON SWITCH.  SOLDER CONNECTION HAS BEEN REPAIRED AND SYSTEM NOW OP CHECKS GOOD.
